# SDR DALA1208587003

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 54,371 hours, 6,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON CROSS OVER AISLE BETWEEN DOORS 3L AND 3R POPPED OUT OF BULKHEAD WITH LOOSE WIRES.  RE-TERMINATED WIRE.  RESTOWED, OPS CHECK GOOD PER B777 AMM20-20.
